MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. Tempus Pro; Monitor, Physiological, Patient (With Arrhythmia Detection or Alarms)

Remote Diagnostic Technologies Ltd. Tempus Pro; Monitor, Physiological, Patient (With Arrhythmia Detection or Alarms)
Model Number 00-1024-R
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by remote service engineer rse and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus pro , indicating that the device was unable to display an ekg.The device was not in clinical use, therefore no patient or user harm.

Brand Name
Tempus Pro
Common Device Name
Monitor, Physiological, Patient (With Arrhythmia Detection or Alarms)
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key25281928
Report Number3003832357-2026-100311
Device Sequence Number18665704
Product Code MHX
UDI-Device Identifier05060472441027
UDI-Public(01)05060472441027
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00-1024-R
Device Catalogue Number989706000051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown